# SDR CALA0400033

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 52,296 hours, 23,486 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN RIGHT PRESSURE DECK AT STA 664.  REPAIRED PRESSURE WEB DECK IAW SRM 53-60-51, FIGURE 203 AND ECRA 5312-01024.
